# SDR 99T64R539EWA

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Missing
- Location: Cargo Bay
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK.  FABRICATED AND INSTALLED DIVIDER WALL BETWEEN C AND D PITS.  (EO).  FABRICATED A NEW DOOR USING DRAWING 99-174-2.  TREATED AND PRIMED PER EO 999-174 WITH APPROVED 8110-3 DATED 11-8-99.    REF:  EMERY WORLDWIDE A/L.  RRXA. (X)
